# SDR AALA2018092109002

- Difficulty date: September 18, 2018
- Submitted: September 21, 2018
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- Aircraft time: 71,283 hours, 9,032 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Part number: 624EN334R
- Condition: Faulty
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF WORK CARD 2738 EPAS SQUIB LIGHT DID NOT ILLUMINATE DURING TEST AT THE R3 DOOR,  THE AIRCRAFT WAS GROUNDED.   REPLACED THE DOOR MODE SELECT SWITCH IAW AMM 52-11-28,  OPS CHECKED GOOD.
